Free Shipping for Orders $59.99 or more

Motrin 200mg 20 Liquid Capsules

Motrin 200mg 20 Liquid Capsules

Regular price
$5.99
Sale price
$5.99
Regular price
Sold out
Unit price
per 
Shipping calculated at checkout.

Active ingredient (in each capsule): 
Solubilized ibuprofen equal to 200 mg ibuprofen (NSAID)*
(present as the free acid and potassium salt)

Purpose:
Pain reliever/fever reducer

*nonsteroidal anti-inflammatory drug

Inactive ingredients: 
gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan and sorbitol